Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Chest pain after some exercises

HI, I have been going to gym for the past two months. Last two weeks I did some work out for my chest like Bench press, dumbbell press etc.. Now I feel a slight pain in chest when I extract my hands backward. is this something serious for my chest or due to expansion of my chest?
Asked On : Fri, 11 Feb 2011
Answers:  1 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello there,
Its a very good thing that you decided to respect your health and initiated Gymming.Dont worry if during the initial days you happen to have certain cramps, ie..the pain you are complaining of, can ignore it.All what you need to do is hot fomentation over the site of pain, take some over the counter analgesics and also some muscle relaxants(tabs) for about 5 days.But I would suggest you not to start with very heavy workouts. You better take lighter workouts and then step to the heavier ones.
Answered: Fri, 11 Feb 2011
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor